MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US
Model Number TC301US
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "customer's image flickers/ cuts out or has electrical interference (ie - purple/green lines and/or static lines)".No negative impact in state of health reported.Cross reference mdr: 2027009-2025-01624.
 
Additional Manufacturer Narrative
Device evaluation: unable to duplicate any functional symptoms related to noise or image quality issues.However, the tc301us edac receptacle did have contamination on some of the gold camera connector fingers.The customer returned their tc201us & tc301us, which were tested together over several weeks.This system was tested with th110 and tc028/single use scope test fixtures.No image noise or image dropout issues were encountered during testing, which included multiple overnight burn-in sessions, and heavy cable manipulation.However, a visual inspection did observe contamination in the tc301us edac receptacle this edac contamination is consistent with the customer's complaint of image stability issues.On 2 occasions, the customer's system displayed an "incompatible head" message, on the bottom of the screen, but the image was still displayed.The customer's tc201us and tc301us were then tested individually with ks test fixtures.The "incompatible head" message occurred one more time with the customer's tc301us, but not the tc201us.Due to the "incompatible head" message only occurring 3 times over 3 weeks of testing, a definitive root cause could not be concluded, but a tc301us motherboard replacement is needed to address the issue.No issues were encountered during the complaint investigation with the customer's tc201us.However, considering that the customer's issue persisted at their site until the tc201us was swapped out, a tc201us motherboard replacement is recommended as a preventive maintenance measure.Lastly, due to the edac contamination, it's highly recommended that the customer reviews their handling sterilization methods to ensure they are following approved karl storz processes.It's also recommended that the customer inspects their camera card edges for corresponding contamination.The cause of the issue was determined as tc301us edac contamination.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key23077289
Report Number2027009-2025-01625
Device Sequence Number11923453
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public04048551356562
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC301US
Device Catalogue NumberTC301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown